# SDR DL73S040786

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 46,158 hours, 35,494 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65505781
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, LT OB STAB, NR3 LUG, CORROSION. CORROSION WAS FOUND IN THE BORE OF THE LT OB STAB SECTION REAR SPAR UPPER ATTACH LUG DURING INSPECTION IAW E.O. 3-53025-3AD.  THE BORE WAS OVERSIZED BEYOND THE E.O.  LIMITS TO REMOVE DAMAGE AND AN OVERSIZED BUSHING WAS INSTALLED. THE REPAIR WAS ACCOMPLISHED IAW ER/A 092266-14AD.
